| Model Number |
8884720247 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional 510k number: k932295.Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
Event or Problem Description
The customer reported that during the procedure it was noted that the probe cuff was punctured.There was no harm reported.
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2400121964 was reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.As such, a root cause could not be determined at this time.However, a corrective and preventative action has been opened to address the reported issue.We will continue to monitor related reports to determine if additional actions are necessary.
Additional Manufacturer Narrative
One device was received for investigation.The device was inspected, and the reported condition was observed.A supplier corrective action request has previously been sent to the supplier to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.